CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
SPECTRAL OPERATORS OF MATRICES: SEMISMOOTHNESS AND CHARACTERIZATIONS OF THE GENERALIZED JACOBIAN 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2020, 卷号: 30, 期号: 1, 页码: 630-659
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
spectral operators  matrix-valued functions  semismoothness  generalized Jacobian  
Spectral operators of matrices 期刊论文
MATHEMATICAL PROGRAMMING, 2018, 卷号: 168, 期号: 1-2, 页码: 509-531
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
Spectral operators  Directional differentiability  Frechet differentiability  Matrix valued functions  Proximal mappings  
CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2017, 卷号: 27, 期号: 1, 页码: 67-90
Authors:  Ding, Chao;  Sun, Defeng;  Zhang, Liwei
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
stability  robust isolated calmness  C-2-cone reducible sets  strict Robinson constraint qualification  second order sufficient condition  Aubin property  
twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 1, 页码: 38
Authors:  Yin HX(尹红霞);  Han JY(韩继业);  Sun DF(孙德锋);  Liu GH(刘光辉)
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
线性互补问题的阻尼牛顿法的有限终止性 期刊论文
应用数学学报, 1998, 卷号: 021, 期号: 001, 页码: 148
Authors:  孙德锋;  赵云彬;  韩继业
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
对广义互补问题迭代方法收敛性分析的统一途径 期刊论文
计算数学, 1997, 卷号: 019, 期号: 001, 页码: 11
Authors:  韩继业;  徐大川;  孙德锋
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
非光滑凸函数的Moreau-Yosida逼近 期刊论文
科学通报, 1997, 卷号: 042, 期号: 011, 页码: 1140
Authors:  孙德锋;  韩继业
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
非光滑凸函数的Moreau—Yosida逼近 期刊论文
科学通报, 1997, 卷号: 42.0, 期号: 011, 页码: 1140-1142
Authors:  孙德锋;  韩继业
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
凸函数  非光滑凸函数  M-Y逼近  极值问题  
一种解带补偿的随机规划的逼近方法 期刊论文
计算数学, 1994, 卷号: 016, 期号: 001, 页码: 80
Authors:  孙德锋;  王金德
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
广义非线性互补问题的投影收缩法 期刊论文
计算数学, 1994, 卷号: 016, 期号: 002, 页码: 183
Authors:  孙德锋
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10